Abstract and Applied Analysis

On the Sum of Reciprocal Generalized Fibonacci Numbers

Pingzhi Yuan, Zilong He, and Junyi Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider infinite sums derived from the reciprocals of the generalized Fibonacci numbers. We obtain some new and interesting identities for the generalized Fibonacci numbers.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 402540, 4 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049895

Digital Object Identifier
doi:10.1155/2014/402540

Mathematical Reviews number (MathSciNet)
MR3292983

Zentralblatt MATH identifier
07022321

Citation

Yuan, Pingzhi; He, Zilong; Zhou, Junyi. On the Sum of Reciprocal Generalized Fibonacci Numbers. Abstr. Appl. Anal. 2014 (2014), Article ID 402540, 4 pages. doi:10.1155/2014/402540. https://projecteuclid.org/euclid.aaa/1425049895


Export citation